I was just prescribed gabapentin for a migraine preventative and the bottle says to wear or carry identification that you are taking this medication. Can anyone tell me why this is?
10 Jun 2011
"Carry an ID card or wear a medical alert bracelet stating that you are taking gabapentin, in case of emergency. Any doctor, dentist, or emergency medical care provider who treats you should know that you are taking a seizure medication."
Read under "Important information about gabapentin":
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 5 Dec 2012
I have tried to take Gabapentin on 2 or 3 occasions for migraines. On the second or third day ,I have uncontrollable diahrea. Any thoughts ?
4 answers • 26 Jul 2013
I just started taking verapamil and have noticed swelling in ankles and legs. Can this go away as my body adjusts to the medication. I am taking ...
1 answer • 2 Aug 2014
Can Gabapentin make migraines worse at first? I took my first dose (300mg) yesterday and have had a?
... migraine for the last 12 hours. Hoping it's a coincidence as I do get migraines 3 or 4 times a month. Tia!
3 answers • 28 Mar 2015
Does Gabapentin cause migraine in anyone else here? I've tried taking it several times and each time
... I end up with a migraine. Seems strange because some people use it to prevent migraines but I'm almost positive it's not a coincidence. ...
3 answers • 19 Oct 2015